EconPapers    
Economics at your fingertips  
 

Generalized -Operations on Fuzzy Topological Spaces

A. M. Zahran and A. I. El-Maghrabi

Abstract and Applied Analysis, 2011, vol. 2011, 1-12

Abstract:

The aim of this work is to introduce -operations on fuzzy topological spaces and to use them to study fuzzy generalized -closed sets and fuzzy generalized -open sets. Also, we introduce some characterizations and properties for these concepts. Finally we show that certain results of several publications on the concepts of weakness and strength of fuzzy generalized closed sets are considered as corollaries of the results of this research.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/164510.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/164510.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:164510

DOI: 10.1155/2011/164510

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:164510